|
This article is cited in 2 scientific papers (total in 2 papers)
On imbedding theorems in Sobolev spaces of infinite order
Ha Huy Bang
Abstract:
By a method different from known ones, the author obtains rather precise easily verifiable algebraic conditions for imbedding Sobolev spaces of infinite order.
Bibliography: 18 titles.
Received: 29.10.1986
Citation:
Ha Huy Bang, “On imbedding theorems in Sobolev spaces of infinite order”, Math. USSR-Sb., 64:1 (1989), 115–127
Linking options:
https://www.mathnet.ru/eng/sm1731https://doi.org/10.1070/SM1989v064n01ABEH003297 https://www.mathnet.ru/eng/sm/v178/i1/p115
|
|